MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II SHAFT; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number EPS07
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing documentation could not be completed as the lot number was not provided.As part of ethicon's quality process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.If the product or additional information is received at a later date, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that, during a total laparoscopic hysterectomy, the tip of the device broke during the blunt dissection.No pieces fell into the patient.Competitive generator was used.However, the issue occurred at the latter part of the procedure, the device was used as is to complete the case.There were no adverse consequences to the patient.No further information is available.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key12506222
Report Number3005075853-2021-05604
Device Sequence Number3375874
Product Code GCJ
UDI-Device Identifier10705036012511
UDI-Public10705036012511
Combination Product (Y/N)N
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPS07
Device Catalogue NumberEPS07
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR